Skip to Main content Skip to Navigation
Journal articles

A series involving Catalan numbers. Proofs and demonstrations

Document type :
Journal articles
Complete list of metadatas

Cited literature [17 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01348855
Contributor : Christophe Vignat <>
Submitted on : Friday, April 10, 2020 - 2:42:41 PM
Last modification on : Wednesday, September 16, 2020 - 4:50:52 PM

File

vignat_series_involving.pdf
Publisher files allowed on an open archive

Identifiers

Citation

Tewodros Amdeberhan, Xiao Guan, Lin Jiu, Victor H. Moll, Christophe Vignat. A series involving Catalan numbers. Proofs and demonstrations. Elemente der Mathematik, European Mathematical Society, 2016, 71 (3), pp.109-121. ⟨10.4171/em/306⟩. ⟨hal-01348855⟩

Share

Metrics

Record views

242

Files downloads

45